|Return of Side Effects (part 2)
Jul 14, 2010
This is a follow up question to one I posted earlier. Sorry for being persistent. In your response you focused on my partner's diarrhea but he is prone to GI problems and broccoli is probably the culprit in that regard (he lowered his dose of magnesium due to the antacid issue I mentioned so that doesn't seem likely). Moreover, he only has a bowel movement once or twice a day so it isn't technically diarrhea.
More generally we are worried about that fact that he is experiencing most of the side effects he had the first week of treatment, i.e., insomnia, fatigue, headache, some dizziness. None of it is terrible but they seemed to have gone away after a week. Do these symptoms recur sometimes on and off over time or is it unusual for side effects to return once they appear to have cleared up. He has only been on treatment a total of 28 days today. We are also worried about whether the magnesium might have affected his absorption of the raltegravir.
| Response from Dr. Henry
GI symptoms can smoulder on and off for some patients-frustrating and often hard to pin down the culprit. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Average Lifespan Of Hiv Infected Person On Meds
- Does Soaking Feet In Hot Water Improve Neuropathy?
- How Long Can Hiv Be Contracted From Dried Blood?
- How Long Does It Take For The Hiv Virus To Show Up In Blood?
- What Is Hiv Infected People's Blood Count?
- How Long Does Take For Hiv Test To Come Back?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.